# SDR SRAA970203

- Difficulty date: February 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N907SJ
- Make and model: Lkheed 382B
- Aircraft serial: 4248
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Condition: Discharged
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, FOUND FLIGHT DECK EMERGENCY EXIT LIGHT WEAK.  FOUND BATTERIES FOR EMERGENCY EXIT LIGHT WEAK, REPLACED BATTERIES, OPS CHECKED GOOD.
